# SDR DALA2020030901731

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERIOR AKIN AROUND SFT LAVATORY AFT AIR VENT FRAME STATION 1575 BETWEEN STRINGERS 24-25L FOUND OUT OF LIMITS. C/W SRM 53-00-01 (LP 1518825)
